English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  A new representation for the partition function of the six vertex model with domain wall boundaries

Galleas, W. (2011). A new representation for the partition function of the six vertex model with domain wall boundaries. Journal of Statistical Mechanics: Theory and Experiment, 2011(1): P01013. doi:10.1088/1742-5468/2011/01/P01013.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0012-CE61-A Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0012-CE63-6
Genre: Journal Article

Files

show Files
hide Files
:
1010.5059 (Preprint), 153KB
Name:
1010.5059
Description:
File downloaded from arXiv at 2010-11-03 09:53
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-

Locators

show

Creators

show
hide
 Creators:
Galleas, Wellington1, Author              
Affiliations:
1Duality & Integrable Structures, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, ou_24016              

Content

show
hide
Free keywords: Mathematical Physics, math-ph, Condensed Matter, Statistical Mechanics, cond-mat.stat-mech,Mathematics, Mathematical Physics, math.MP,Nonlinear Sciences, Exactly Solvable and Integrable Systems, nlin.SI
 Abstract: We obtain a new representation for the partition function of the six vertex model with domain wall boundaries using a functional equation recently derived by the author. This new representation is given in terms of a sum over the permutation group where the partial homogeneous limit can be taken trivially. We also show by construction that this partition function satisfies a linear partial differential equation.

Details

show
hide
Language(s):
 Dates: 2010-10-252011
 Publication Status: Published in print
 Pages: 14 pages
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: arXiv: 1010.5059
URI: http://arxiv.org/abs/1010.5059
DOI: 10.1088/1742-5468/2011/01/P01013
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Journal of Statistical Mechanics: Theory and Experiment
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: Bristol, England : Institute of Physics Publishing
Pages: - Volume / Issue: 2011 (1) Sequence Number: P01013 Start / End Page: - Identifier: ISSN: 1742-5468
CoNE: https://pure.mpg.de/cone/journals/resource/111076098244006